# SDR YENA2024032600467

- Difficulty date: March 24, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N3118J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55186
- Aircraft time: 2,729 hours, 954 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLT#53, JFK-BOS. (AIRCRAFT DECLARED AN EMERGENCY AND DIVERTED TO RIC) 'MODERATE TO SEVERE CLEAR AIR TURBULENCE AT FL280. CONDITIONS WERE SMOOTH BEFORE AND AFTER THE EVENT.AIRSPEED INSTANTLY WENT UP BY 40KTS, BUT NEVER EXCEEDED RED LINE. NO LIMITATIONS EXCEEDED. LANDED UNDER MAX WEIGHT. AUTOPILOT DID NOT TURN OFF; PER AIRBUS CANADA AFTER FDR READOUT ONLY A TURBULENCE PHASE 1 INSPECTION IS REQUIRED. REF LOGPAGE 3984736, ITEM #2 (PERFORMED FDR DOWNLOAD IAW AMP 31-31-01. AFTER DATA  ANALYSIS BY TECH SUPPORT, PERFORMED SEVERE TURBULENCE PHASE 1 INSP. IAW AMP 05-51-37.NO DAMAGE OR ISSUES FOUND.) FOR ALL WORK ACCOMPLISHED. OK FOR CONTINUED SERVICE.'
